# SDR SWAA2022022423021

- Difficulty date: December 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR PANEL 221BF OUTBOARD AFT CORNER IS BROKEN. / REPAIRED DAMAGE ON FLOOR PANEL 221BF BONDED REPAIR PLIES AND CURED. TAP TEST GOOD. IAW B737-700 SRM 53-00-500-2R 1 REPAIR 1
